# SDR LOVA950120

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230LF
- Make and model: Bell 230
- Aircraft serial: 23017
- System (JASC): 6420 · Tail Rotor Head
- Part: Ring
- Part number: 222012738001
- Condition: Nut Loose
- Location: T/R Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R HUB NUT LOOSE.  (X)
